# SDR UALA2011071103437

- Difficulty date: July 11, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 49,874 hours, 6,051 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK 2 EACH CEILING EMERGENCY LIGHT IS INOP.  RELAMPED 2 EA LIGHTS, OPS CHECK NORMAL.
